# SDR HALA2011022700118

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 15,047 hours, 36,330 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED.  SHUT DOWN ENGINE.  ENGINE CHANGE IN WORK. OPEN
